Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of vagistat-1 vagl.

Overall User Ratings

59 Total User Reviews

User Reviews

«Previous 56-59 of 59
Condition: Yeast Infection of Vagina and Vulva
7/15/2008 5:22:18 PM

Reviewer: 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I too experienced intense burning and swelling. I am calling my doctor because it seems like my symptons got worse after using this product. DO NOT USE EVER!!!!

Condition: Yeast Infection of Vagina and Vulva
5/2/2008 10:51:36 AM

Reviewer: julie, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I used Vagistat-1 at bedtime as suggested. Within a couple hours i had an intense burning pain in my vagina. I had to take a sleeping pill in order to stand pain. This morning i am still burning and i'm having a difficult time sitting. Calling my dr. and will never use this product again.

Condition: Yeast Infection of Vagina and Vulva
2/20/2008 2:16:29 PM

Reviewer: 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
Upon application I initially felt burning and tingling (which I expected based on the packaging, though it seemed pretty sever). By morning, my entire vaginal area was extremely swollen and painful, beyond anything I have ever imagined. Two days later and lots of showers, I'm still suffering. I can barely walk or sit and will never use this product again. Perhaps it’s an allergy, but I have ta ... Show Full Comment

Condition: Yeast Infection of Vagina and Vulva
9/25/2007 9:16:48 AM

Reviewer: 19-24 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
i used the medication last night and i woke up at 2am with my entire labia and vulva swollen. i am also experiencing burning during urination, with blood in my urine.

«Previous 56-59 of 59
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.